JournalsrlmVol. 30, No. 2pp. 255–268

Large characteristic subgroups in which normality is a transitive relation

  • Francesco de Giovanni

    Università degli Studi di Napoli Federico II, Italy
  • Marco Trombetti

    Università degli Studi di Napoli Federico II, Italy
Large characteristic subgroups in which normality is a transitive relation cover

A subscription is required to access this article.

Abstract

It is known that if a group contains an abelian subgroup of finite index, then it also has an abelian characteristic subgroup of finite index. The aim of this paper is to study the corresponding question when abelian subgroups are replaced by subgroups in which normality is a transitive relation.

Cite this article

Francesco de Giovanni, Marco Trombetti, Large characteristic subgroups in which normality is a transitive relation. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 30 (2019), no. 2, pp. 255–268

DOI 10.4171/RLM/846